Skip to content
Restless Legs after stopping Lipitor
avatar
kristinmills posted:
Last year I stopped taking Lipitor, to try and have a baby. Since that time I have had terrible restless legs, did a sleep study to diagnosis. It wasn't until recently that I correlated the stopping of lipitor and the rls. I know most people experience muscle aches/cramps as a side effect, however I was wondering if anyone experienced the opposite?
Reply
 
avatar
MarkeyMK responded:
Put a bar of soap like Irish Spring or any other soap except Ivory under your sheets at the foot of the bed. It works for me for restless leg and very sore knees I don't have either anymore. Just besure to change the bar of soap out every six months or so.

Give it a week or two and before you know it those symtoms will be gone. I put it under the bottom or fitted sheet right where my feet rest in the bed usually. Don't put it between the sheets it's annoying.

Don't ask me why it works but thank god it does.


Helpful Tips

Shift work sleep habits
I've been doing the same rotation for over 20 years and occasionaly have difficultly making the night today transitions. I keep my bedroom ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center